MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number MPV5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Vertebral Fracture (4520)
Date of Event 12/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No malfunction suspected.The end user was not exercising caution by operating the power wheelchair crossing a street and was struck by a motor vehicle.Hoveround's owner's manual warns "to avoid serious injury or death from being struck by a motor vehicle, when driving your power wheelchair near traffic: obey all local pedestrian traffic rules and cross roads at locations where you are most visible to motor traffic.".
 
Event or Problem Description
The end user stated while operating their power wheelchair crossing a street, the end user was struck by a motor vehicle.

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
2151 whitfield industrial way
sarasota FL 34243 4047
MDR Report Key12184235
Report Number1056601-2021-00005
Device Sequence Number10990333
Product Code ITI
UDI-Device Identifier00859781000019
UDI-Public(01)00859781000019(11)19/10/16
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMPV5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient Weight109